# SDR EF2R2000317

- Difficulty date: November 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 31,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FLOOR WEB AT BS995, LBL 43 WAS FOUND CORRODED BEYOND ALLOWED LIMITS.  REMOVED DAMAGED WEB, FABRICATED REPLACEMENT WEB, INSTALLED.
